eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Review: could Lipitor cause Fasciculations of muscle (Muscle twitching)?

Summary: Fasciculations of muscle is found among people who take Lipitor, especially for people who are male, 60+ old, have been taking the drug for 5 - 10 years, also take medication Prilosec, and have High blood cholesterol. We study 129,927 people who have side effects while taking Lipitor from FDA and social media. Among them, 351 have Fasciculations of muscle. Find out below who they are, when they have Fasciculations of muscle and more.

You are not alone: join a support group for people who take Lipitor and have Fasciculations of muscle >>>

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

Lipitor

Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 132,834 Lipitor users)

Fasciculations of muscle

Fasciculations of muscle (twitching of voluntary muscle of body) has been reported by people with depression, pain, multiple sclerosis, stress and anxiety, high blood pressure. (latest reports from 11,076 Fasciculations of muscle patients)

On May, 4, 2015: 129,920 people reported to have side effects when taking Lipitor. Among them, 351 people (0.27%) have Fasciculations Of Muscle.

Trend of Fasciculations of muscle in Lipitor reports

Time on Lipitor when people have Fasciculations of muscle * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Fasciculations of muscle4.44%20.00%8.89%20.00%11.11%31.11%4.44%

Gender of people who have Fasciculations of muscle when taking Lipitor * :

FemaleMale
Fasciculations of muscle44.26%55.74%

Age of people who have Fasciculations of muscle when taking Lipitor * :

0-12-910-1920-2930-3940-4950-5960+
Fasciculations of muscle0.00%0.00%0.00%0.00%7.22%14.78%30.24%47.77%

Severity of Fasciculations of muscle when taking Lipitor ** :

leastmoderateseveremost severe
Fasciculations of muscle27.27%36.36%27.27%9.09%

How people recovered from Fasciculations of muscle ** :

while on the drugafter off the drugnot yet
Fasciculations of muscle14.29%0.00%85.71%

Top conditions involved for these people * :

  1. Blood cholesterol increased (76 people, 21.65%)
  2. Depression (53 people, 15.10%)
  3. Hypertension (44 people, 12.54%)
  4. Multiple myeloma (44 people, 12.54%)
  5. Sleep disorder (29 people, 8.26%)

Top co-used drugs for these people * :

  1. Prilosec (105 people, 29.91%)
  2. Aspirin (95 people, 27.07%)
  3. Neurontin (91 people, 25.93%)
  4. Coumadin (79 people, 22.51%)
  5. Zometa (75 people, 21.37%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Fasciculations Of Muscle while taking Lipitor?

 

You are not alone! Join a support group on :
- support group for people who take Lipitor and have Fasciculations Of Muscle
- support group for people who take Lipitor
- support group for people who have Fasciculations Of Muscle

Recent conversations of related support groups:

Browse all Lipitor side effects:

Drugs that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Lipitor, Fasciculations of muscle

You may be interested at these reviews (Write a review):

  • Advice on where to turn?
    Please Help.
    My sister was diagnosed with a boarderline personality disorder 13 years ago. She has took so many overdoses i have lost count.
    She has a son of 16 who my parents brought up due to my sister only being 16 when she gave birth. At that time she could not cope.
    She has ...
  • Acute intermittent porphyria with mouth ulcers
    I was diagnosis with Acute Intermittent Porphyria in February 1995. SINCE then I have been in the hospital more than I can count, I have had my kidneys to fell, urinary retention that resulted my baby being reconstructed. I have had numerous mediport placements with the most recent one a Powerport.. ...
  • Coughing up blood after using symbicort inhaler
    First time I used Symbicort Inhaler, I immediately coughed freely, but noticed it was bright red, blood. Second time I used it- same thing. Third time I used it, I coughed about an hour later a larger amount of blood in phlegm. I'm reluctant to use the medication any further-I will consult my doct ...
  • Lipitor weight loss/ lisinipril ed issue (1 response)
    40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lip ...
  • Lipitor caused gout attack.
    My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years ( ...

More reviews for: Lipitor, Fasciculations of muscle

Comments from related studies:

  • From this study (6 months ago):

  • Taking calcium in form of TUMS seems to lessen the burning skin sensation.

    Reply

  • From this study (1 year ago):

  • Have been tested for ALS, Parkinson's, EMG, MRI on spine, all sorts of blood work have also been done.....ALL have come back NEGATIVE.

    Doctors don't agree, but I think the Lipitor has been the cause. I am a very healthy 69 year old male with no other serious health issues.

    Reply

  • From this study (2 years ago):

  • Items in section 3 are currently under evaluation. Most began to emerge, subtly, approximately 11 years ago and have intensified over the past 2-3 years. Myelomalacia involving a 9.5-cm segment of the posterior column of the spinal cord was demonstrated on MRI 2 weeks ago.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.